Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 73, NWS Northern Indiana

June 25, 2013Cass County, Fulton County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2013, 8:45 PM EDT for Cass County, Fulton County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2013, 8:45 PM EDT (00:45 UTC)
Expired
Jun 25, 2013, 9:30 PM EDT
In force
45 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IN, Fulton County, IN

The radar

The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 4:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 741 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
741 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS53 KIWX 260045
SVRIWX
INC017-049-260130-
/O.NEW.KIWX.SV.W.0073.130626T0045Z-130626T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN NORTH CENTRAL INDIANA...
  WESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 930 PM EDT/830 PM CDT/

* AT 841 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF ROYAL CENTER...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROYAL CENTER AND LOGANSPORT AROUND 850 PM EDT.
  ROCHESTER AROUND 915 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LEASES CORNER...LUCERNE...
GRASS CREEK...FLETCHER...METEA...MARSHTOWN...TWELVE MILE...FULTON...
NYENA LAKE AND LAKE MANITOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4070 8639 4070 8652 4084 8657 4113 8617
      4070 8616 4069 8638
TIME...MOT...LOC 0045Z 234DEG 43KT 4079 8651

HAIL...<.75IN
WIND...60MPH

$$
1 follow-up statement
001 
WWUS53 KIWX 260116
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 PM EDT TUE JUN 25 2013

INC017-049-260126-
/O.CAN.KIWX.SV.W.0073.000000T0000Z-130626T0130Z/
FULTON IN-CASS IN-
916 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR CASS AND SOUTH CENTRAL FULTON
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.

LAT...LON 4070 8639 4070 8652 4084 8657 4113 8617
      4070 8616 4069 8638
TIME...MOT...LOC 0116Z 234DEG 43KT 4101 8611

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:18 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 25, 7:18 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
718 PM EDT TUE JUN 25 2013

.SYNOPSIS...
SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT TWO
DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING
MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE
WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL
ARRIVE BY WEDNESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 344 PM EDT TUE JUN 25 2013

BOUNDARIES ARE EVERYWHERE. SURFACE-BASED CAPE VALUES OVER ILLINOIS
AND MUCH OF INDIANA ARE WELL OVER 4000 J/KG. IN THE WAKE OF THE
EARLIER CONVECTION...TEMPERATURES AND MOISTURE HAVE RECOVERED AND
NOW SEEING SURFACE TEMPERATURES IN THE UPPER 80S THROUGHOUT THE
REGION. EVENSO HIGH RESOLUTION MODELS ALL SUGGEST AND THIS IS
EVIDENT IN SATELLITE AND RADAR THAT THE CAP IS FIRMLY IN CONTROL AT
THIS TIME.

ADDITIONALLY THERE IS AN ABUNDANCE OF CIRRUS OVER THE ENTIRE REGION
AS WE CONTINUE TO BE UNDER A WEAK UPPER LEVEL FLOW PATTERN. THIS HAS
CREATED SEVERAL DIFFERENTIAL HEATING BOUNDARIES WHICH HAVE STARTED
TO SHOW UP IN HAND ANALYSIS OF THE SURFACE FIELDS.

WITHOUT ANY PRONOUNCED TRIGGERING MECHANISMS...CONVECTION HAS BEEN
SLOW TO DEVELOP AND THOSE STORMS THAT HAVE FORMED...QUICKLY
DISSIPATE. THIS WILL PERSIST THROUGH THE AFTERNOON...HOWEVER AS
CONVECTION FORMS OVER ILLINOIS/WISCONSIN...EXPECT TO SEE CONVECTION
SPREAD EASTWARD...SIMILAR TO MONDAY NIGHT AND SPREAD INTO NORTHERN
INDIANA LATE THIS EVENING.

AS A RESULT HAVE KEPT THE PREVIOUS POP/WX/QPF TRENDS IN PLACE AND
HAVE ONLY MADE MINOR ADJUSTMENTS TO INCLUDE GUSTY WINDS AND HEAVY
RAINFALL.

WATER VAPOR IMAGERY SHOWS A PRONOUNCED JET MAX ENTERING THE FOUR
CORNERS REGION AND THIS WILL HELP TO TRIGGER CONVECTION AGAIN LATE
TONIGHT ACROSS THE PLAINS. AS THE MEDIUM RANGE MODELS HAVE BEEN
ADVERTISING THIS WILL HELP TO DEEPEN THE TROF INTO THE
EASTERN/NORTHEASTERN US. PRIOR TO THAT...THE SURFACE TROF/FRONTAL
BOUNDARY WILL SHIFT EASTWARD DURING THE DAY WEDNESDAY. PREDICATED ON
THE CONVECTIVE DEVELOPMENT TONIGHT...THE SEVERE FOCUS MAY ACTUALLY
SHIFT SOUTH.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 344 PM EDT TUE JUN 25 2013

12Z ENSEMBLE AND OPERATIONAL GUIDANCE REMAINED IN EXCELLENT
AGREEMENT WRT PATTERN CHANGE LATE THIS WEEK INTO THE UPCOMING
WEEKEND. ANOMALOUS/HIGHLY AMPLIFIED/BLOCKY PATTERN TO TAKE SHAPE
WITH DEEP LONGWAVE UPPER TROUGH PROGGED TO BUILD INTO THE EASTERN
CONUS DOWNSTREAM OF AN IMPRESSIVE NORTHEAST PACIFIC NEGATIVE HEIGHT
ANOMALY AND BUILDING WESTERN NOAM RIDGE. THE RESULT LOCALLY WILL BE
A TREND TOWARD BELOW NORMAL TEMPERATURES BY THIS WEEKEND INTO EARLY
NEXT WEEK. ALSO...CYCLONIC FLOW WITH STEEPENING LAPSE RATES UNDER
COLD POOL ALOFT WILL LIKELY SUPPORT DIURNALLY DRIVEN SCT
SHOWERS/THUNDER...MAINLY LATER FRIDAY INTO THE WEEKEND AS SEVERAL
MID LEVEL IMPULSES ROTATE THROUGH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 718 PM EDT TUE JUN 25 2013

INSTABILITY HAS CONTINUED TO INCREASE THIS EVENING WITH A FEW
STORMS BEGINNING TO BREAK THROUGH THE CAP. FORCING IS LIMITED
THOUGH AND CONVECTION REMAINS SCATTERED SO FAR. WATER VAPOR LOOP
SHOWS A WEAK SHORTWAVE ENTERING THE REGION WITH AN MCS DEVELOPING
OVER CENTRAL ILLINOIS. THIS ACTIVITY SHOULD REMAIN SOUTH OF THE
TERMINALS WITH ONLY SCATTERED THUNDERSTORMS IN OUR AREA. GIVEN
ROUGHLY 3000 J/KG OF SBCAPE IN PLACE OVER THE AREA...ANY STORMS
THAT DO DEVELOP COULD BE SEVERE WITH STRONG WINDS BUT CONFIDENCE
IN ONE OF THESE STORMS DEVELOPING OVER THE TERMINALS IS LOW.
PATCHY FOG IS POSSIBLE OVERNIGHT WITH VERY HIGH SURFACE DEWPOINTS
BUT STEADY SURFACE WINDS SHOULD KEEP VISIBILITIES MVFR OR HIGHER.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED BY TOMORROW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...LEWIS
LONG TERM...STEINWEDEL
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 10:03 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 AM EDT TUE JUN 25 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261415-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1003 AM EDT TUE JUN 25 2013 /903 AM CDT TUE JUN 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM THE WEST...INTENSIFY
AND MOVE RAPIDLY EAST THIS AFTERNOON AND EVENING. AS THE STORMS
STRENGTHEN...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...TORRENTIAL RAINFALL AND HAIL UP TO 1 INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING
WITH A THREAT FOR SIGNIFICANT DAMAGING WINDS AND VERY LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING.
SPOTTERS WILL LIKELY BE REQUIRED ON WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261415-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME POSSIBLY SEVERE THIS AFTERNOON AND EVENING
PRODUCING GUSTY WINDS IN EXCESS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...SOME POSSIBLY SEVERE WEDNESDAY AFTERNOON AND
EVENING WITH A THREAT FOR GUSTY WINDS IN EXCESS OF 50 KNOTS AND
ISOLATED LARGE HAIL.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 25, 8:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     1 NW BRONSON            41.88N  85.21W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN ON POWER LINES

0815 PM     TSTM WND DMG     10 S COLDWATER          41.80N  85.00W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN BLOCKING ROAD

&&

CEO
Local storm report, Jun 25, 8:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
829 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     BRONSON                 41.87N  85.19W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES DOWN

&&

CEO
Local storm report, Jun 25, 8:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FLOOD            THREE RIVERS            41.94N  85.63W
06/25/2013                   ST. JOSEPH         MI   AMATEUR RADIO

            STORM GUTTERS OVERSPILLING INTO LAWNS

&&

CEO
Local storm report, Jun 25, 8:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     1 NW QUINCY             41.95N  84.90W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN ON POWER LINE

0836 PM     TSTM WND DMG     8 S QUINCY              41.83N  84.88W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN BLOCKING LESTER ROAD W OF RAY

&&

CEO
Local storm report, Jun 25, 8:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     1 NE QUINCY             41.95N  84.87W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN ON POWER LINE

&&

CORRECTED LOCATION

CEO
Local storm report, Jun 25, 8:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             BRONSON                 41.87N  85.19W
06/25/2013  M1.00 INCH       BRANCH             MI   LAW ENFORCEMENT

&&

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:40 PM EDTSevere Thunderstorm WarningIWXSteuben50 min
Jun 25, 8:51 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke39 min
Jun 25, 8:53 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange52 min
Jun 25, 9:00 PM EDTSpecial Marine WarningIWX90 min
Jun 25, 9:10 PM EDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph50 min
Jun 25, 9:21 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben54 min
Jun 25, 9:33 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble42 min
Jun 25, 9:40 PM EDTSpecial Weather StatementIWXKosciusko35 min
Jun 25, 9:48 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley42 min
Jun 25, 9:49 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange41 min
Jun 25, 10:18 PM EDTAreal Flood AdvisoryIWXDeKalb, LaGrange, Noble, Steuben4 hr
Jun 25, 11:52 PM EDTSpecial Weather StatementIWXJay23 min
Jun 26, 2:17 AM EDTAreal Flood AdvisoryIWXDeKalb, LaGrange, Noble, Steuben9 hr
Jun 26, 5:53 AM EDTSpecial Weather StatementIWXKosciusko37 min
Jun 26, 6:06 AM EDTSpecial Weather StatementIWXLaPorte24 min
Jun 26, 6:22 AM EDTAreal Flood AdvisoryIWXLaPorte3 hr
Jun 26, 7:29 AM EDTFlash Flood WarningIWXLaPorte6 hr
Jun 26, 9:10 AM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
Jun 26, 9:25 AM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more10 hr
Jun 26, 9:39 AM EDTFlash Flood WarningIWXKosciusko, LaPorte, Marshall, Saint Joseph, Starke6 hr
Jun 26, 10:00 AM EDTAreal Flood AdvisoryIWXFulton, Kosciusko, Marshall, Pulaski, Starke, Whitley3 hr
Jun 26, 10:06 AM EDTSpecial Weather StatementIWXAdams, Allen, Wells, Whitley39 min
Jun 26, 11:17 AM EDTRiver Flood WatchIWXFulton, Marshall, Pulaski, Starke63 hr
Jun 26, 11:28 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke6 days
Jun 26, 1:30 PM EDTAreal Flood WarningIWXLaPorte6 hr
Jun 26, 4:19 PM EDTSpecial Weather StatementIWXAdams, Blackford, Jay, Wells56 min
Jun 26, 4:51 PM EDTSpecial Weather StatementIWXHuntington24 min
Jun 26, 6:17 PM EDTSpecial Weather StatementIWXSteuben43 min
Jun 26, 6:34 PM EDTSpecial Weather StatementIWXDeKalb41 min
Jun 26, 7:38 PM EDTAreal Flood WarningIWXLaPorte9 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.